# SDR DALA2021111006926

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 CRACK INDICATIONS NOTED IN (2) HOLES ON THE LH SIDE FR 35 FWD FACE TO PRESSURE BULKHEAD BELOW STR 30. CORRECTIVE ACTION: COMPLIED WITH ER/A 593807-14AD REV ORIGINAL. (2012151)
